메뉴 건너뛰기




Volumn 76, Issue 10, 2002, Pages 596-599

Operationalistic orthogonality condition for single-mode biphotons (qutrits)

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0038890101     PISSN: 00213640     EISSN: None     Source Type: Journal    
DOI: 10.1134/1.1541042     Document Type: Article
Times cited : (15)

References (15)
  • 7
    • 0040884286 scopus 로고    scopus 로고
    • A. V. Burlakov and D. N. Klyshko, Pis'ma Zh. Éksp. Teor. Fiz. 69, 795 (1999) [JETP Lett. 69, 839 (1999)].
    • (1999) JETP Lett. , vol.69 , pp. 839
  • 9
    • 0040074548 scopus 로고    scopus 로고
    • A. V. Burlakov and M. V. Chekhova, Pis'ma Zh. Éksp. Teor. Fiz. 75, 505 (2002) [JETP Lett. 75, 432 (2002)].
    • (2002) JETP Lett. , vol.75 , pp. 432
  • 10
  • 12
    • 21744458506 scopus 로고    scopus 로고
    • D. N. Klyshko, Zh. Éksp. Teor. Fiz. 111, 1955 (1997) [JETP 84, 1065 (1997)].
    • (1997) JETP , vol.84 , pp. 1065


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.